# SDR TSAA0724008

- Difficulty date: January 13, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,758 hours, 6,586 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 761574B
- Part serial: 0999
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NON-ETOPS FLIGHT 483 RNO-SNA.  AFTER ENGINE START, CREW NOTED THE NR 1 ENGINE IDG DRIVE LIGHT ILLUMINATED.  CREW DISCONNECTED THE NR 1 IDG AND RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE DEFERRED THE NR 1 IDG PER MEL 24-1-2 AND RELEASED THE AIRCRAFT FOR SERVICE.  FLIGHT 483 CONTINUED TO SNA WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 IDG IN ACCORDANCE WITH ALOHA MAINTENANCE TASK FORM M-727.  THE IDG PASSED ALL MAINTENANCE CHECKS AND INSPECTIONS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE IDG PASSED A FLIGHT VERIFICATION ON THE NEXT FLIGHT LEG.
